# SDR AALA201611159012

- Difficulty date: October 25, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000300
- Condition: Corroded
- Location: Frames 64-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD AND AFT LAV ATTACH POINTS AT FLOOR SUPPORT -Y765 BETWEEN FRAMES 64 AND 66.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-00.
